# SDR DALA13024519201

- Difficulty date: May 20, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE BS 1269 L28-29R CORRODED ON FWD SIDE.  R & R SHEAR TIE IAW SRM 51-30-05 AND DWG 9936073.
